Ask a doctor

Lumps in Eye Area and Swelling After Juvederm Voluma, Juvederm Ultra?

I was injected in cheecks, eyebrows, tear troughs & chin 5 weeks ago. Dr used voluma in cheeks & eyebrows and Juv in tear troughs. After a week, went back for a touch up, dr added juvedrem. A week later I was so swollen in chin area and both eyes. Went back and they dissolved the chin area as it was lumpy and itchy too and dissolved some in eye area. I'm still so buffy in eyes and tear troughs and still feel the lumps in eye area and chin. What should I do, shouldn't vitrase dissolve everything?

Doctor Answers (3)

See your injector again

+1
You should return to your injector to see if you require more hyaluronidase to dissolve the remaining lumps. Best of luck.


Toronto Plastic Surgeon
5.0 out of 5 stars 69 reviews

Lumps after fillers

+1

If it is just swelling, it will usually improve overtime. If it is lumpy, you may want it dissolved.  I use hyaluronidase.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Vitrase dissolves Juvederm

+1

You had a lot of filler and will need several rounds of Vitrase if you're trying to dissolve everything. Additionally, after only 5 weeks and all of that done, some of what you have is swelling and bruising underneath, which won't be dissolved or fixed by the Vitrase, but only by time. Since you did a few rounds of filler and Vitrase, that swelling and bruising will be worse and so all of this will take time. In a few weeks, if you need more Vitrase I'd do it then, but at this point you need to give everything some time to settle down, or you're going to be chasing your tail.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.